# SDR R61A201912241432

- Difficulty date: December 10, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Dim
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** FWD SERVICE DOOR EMERGENCY EXIT IDENTIFIER DOES NOT ILUMINATE COMPLETELY. REPLACED IAW AMM 33-50-15-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
